# SDR MASA2015071912250

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,519 hours, 21,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXTERIOR LIGHT INOPERATIVE.
